# SDR UALA2010052401738

- Difficulty date: May 22, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 82,763 hours, 10,175 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP TOP OF UPPER DECK STAIRS LOOSE FROM WALL. SECURED PLASTIC COVER ON STAIR EMERGENCY LIGHT. LIGHTS OPS CHK OKAY.
